Alert archive / Pennsylvania / Areal Flood Advisories in 2012

Areal Flood Advisory 228, NWS Philadelphia/Mount Holly

October 19, 20125 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 19, 2012, 3:33 AM EDT for 5 counties in Pennsylvania. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Oct 19, 2012, 3:33 AM EDT (07:33 UTC)
Expired
Oct 19, 2012, 6:30 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Binghamton radar (KBGM), 144 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WGUS81 KPHI 190733
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 AM EDT FRI OCT 19 2012

PAC011-025-077-089-095-191030-
/O.NEW.KPHI.FA.Y.0228.121019T0733Z-121019T1030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-LEHIGH PA-MONROE PA-CARBON PA-NORTHAMPTON PA-
333 AM EDT FRI OCT 19 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD ADVISORY FOR...
  EASTERN BERKS COUNTY IN EASTERN PENNSYLVANIA...
  LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  MONROE COUNTY IN NORTHEAST PENNSYLVANIA...
  CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
  WESTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...

* UNTIL 630 AM EDT

* AT 330 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED     
  HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS TRACKING NORTHEASTWARD    
  ACROSS THE ADVISORY AREA. RAINFALL RATES ARE AROUND AN INCH        
  PER HOUR IN THE HEAVIEST ACTIVITY. THIS AMOUNT OF RAINFALL WILL        
  PRODUCE SOME FLOODING ON ROADWAYS AND IN AREAS OF POOR DRAINAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. USE EXTRA CAUTION WHILE DRIVING EARLY THIS MORNING.

A FLOOD ADVISORY MEANS STREAM FLOWS ARE ELEVATED OR PONDING OF WATER 
IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 4115 7514 4115 7508 4109 7503 4099 7513
      4068 7529 4016 7586 4039 7610 4063 7601
      4074 7577 4087 7596 4094 7594 4101 7575
      4105 7578 4109 7577 4113 7570 4113 7564
      4123 7554 4126 7513

$$

GORSE
1 follow-up statement
158 
WGUS81 KPHI 190931
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 AM EDT FRI OCT 19 2012

PAC011-025-077-089-095-191030-
/O.CON.KPHI.FA.Y.0228.000000T0000Z-121019T1030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-LEHIGH PA-MONROE PA-CARBON PA-NORTHAMPTON PA-
531 AM EDT FRI OCT 19 2012

...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 630 AM EDT FOR WESTERN
NORTHAMPTON...CARBON...MONROE...LEHIGH AND EASTERN BERKS COUNTIES...

AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
WIDESPREAD HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS HAVE SHIFTED OUT 
OF THE AREA. THIS PRODUCED 1 TO 2 INCHES OF RAIN WITHIN THE ADVISORY 
AREA. SOME ADDITIONAL SHOWERS AND EVEN A THUNDERSTORM WILL MOVE INTO 
THE REGION EARLY THIS MORNING FROM THE SOUTH. THESE WILL PRODUCE 
LOCALLY HEAVY RAINFALL AND POTENTIALLY ADDED TO ANY LINGERING 
FLOODING ON ROADWAYS AND IN AREAS OF POOR DRAINAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. USE EXTRA CAUTION WHILE DRIVING EARLY THIS MORNING.

A FLOOD ADVISORY MEANS STREAM FLOWS ARE ELEVATED OR PONDING OF WATER 
IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 4115 7514 4115 7508 4109 7503 4099 7513
      4068 7529 4016 7586 4039 7610 4063 7601
      4074 7577 4087 7596 4094 7594 4101 7575
      4105 7578 4109 7577 4113 7570 4113 7564
      4123 7554 4126 7513

$$

GORSE

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 19, 12:30 AM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Oct 19, 12:30 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 AM EDT FRI OCT 19 2012

.SYNOPSIS...
A WARM FRONT WILL MOVE NORTH ACROSS THE REGION TONIGHT AND EARLY
FRIDAY...FOLLOWED BY A COLD FRONT MOVING FROM WEST TO EAST ACROSS
THE REGION LATE FRIDAY INTO SATURDAY. HIGH PRESSURE IS THEN
EXPECTED TO BUILD IN FROM THE SOUTH AND INFLUENCE OUR WEATHER
THROUGH MONDAY. ANOTHER COLD FRONT IS EXPECTED TUESDAY NIGHT INTO
WEDNESDAY...FOLLOWED BY HIGH PRESSURE FROM THE NORTH LATE
WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SHORTLY AFTER MIDNIGHT, SHOWERS AND SCATTERED THUNDERSTORMS
EXTENDED FROM NORTHERN VIRGINIA, ACROSS CENTRAL MARYLAND TO
PENNSYLVANIA'S SUSQUEHANNA RIVER VALLEY. THE INDIVIDUAL SHOWERS
AND THUNDERSTORMS WERE LIFTING TO THE NORTH NORTHEAST WHILE THE
ENTIRE AREA OF PRECIPITATION WAS DRIFTING EASTWARD.

SHOWERS AND SCATTERED THUNDERSTORMS WILL BE ON THE INCREASE
DURING THE BALANCE OF THE NIGHT AS THE AREA OF PRECIPITATION MOVES
INTO OUR REGION FROM THE WEST. WITH A GOOD DEAL OF MOISTURE AND
INCREASING LIFT, ADDITIONAL SHOWERS AND SCATTERED THUNDERSTORMS
ARE ALSO EXPECTED TO DEVELOP IN OUR FORECAST AREA.

PRECIPITABLE WATER VALUES ARE IN THE 1.0 TO 1.5 INCH RANGE IN OUR
REGION AND WE CONTINUE TO ANTICIPATE SOME PERIODS OF MODERATE TO
HEAVY RAINFALL. SOME LOCATIONS COULD RECEIVE A HALF INCH TO AN
INCH OF RAIN BY MORNING WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

AROUND MIDNIGHT, TEMPERATURES IN OUR REGION WERE MAINLY IN THE
60S, WITH SOME READINGS IN THE 50S UP NORTH. THE FLOW SHOULD
REMAIN FROM THE EAST TO SOUTH QUADRANT AND TEMPERATURES ARE
EXPECTED TO RISE SLOWLY DURING THE BALANCE OF THE NIGHT.

ALSO, DUE TO THE EAST TO SOUTH FLOW, WE HAVE ADDED AREAS OF FOG
TO THE ELEVATED TERRAIN IN THE POCONO REGION AND IN FAR NORTHERN
NEW JERSEY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
SOME MODERATE TO HEAVY SHOWERS AND POSSIBLY A FEW THUNDERSTORMS
WILL LIKELY BEGIN THE DAY, BUT CONDITIONS ARE EXPECTED TO
GRADUALLY IMPROVE FROM WEST TO EAST ACROSS THE FORECAST AREA GOING
THROUGH THE DAY. THE MODELS CONTINUE TO SHOW A SLOW PROGRESSION OF
LOW PRESSURE AND ITS ASSOCIATED COLD FRONT MOVING THROUGH OUR
REGION DURING THE DAY, AND THE COLD FRONT MAY NOT ACTUALLY PASS
THROUGH THE AREA UNTIL LATER FRIDAY NIGHT. HOWEVER BY LATE
AFTERNOON, SHOWERS AHEAD OF THE FRONT WILL BE FOUND MAINLY OVER
NORTHERN AND EASTERN PORTIONS OF OUR AREA. MILD CONDITIONS ARE
STILL EXPECTED FOR THE CWA AHEAD OF THE COLD FRONTAL PASSAGE, WITH
TEMPERATURES REACHING INTO THE 70S FOR MUCH OF THE AREA. MAV MOS
GUIDANCE WAS PRIMARILY USED FOR MAX TEMPERATURES.

&&

.LONG TERM /TONIGHT THROUGH THURSDAY/...
THIS TIME FRAME BEGINS WITH A CLOSED MID-LEVEL LOW OVER THE LOWER
GREAT LAKES REGION WITH ITS ASSOCIATED SOUTHERLY FLOW OVER THE
EASTERN U.S. THIS LOW GRADUALLY LIFTS NORTH INTO EASTERN CANADA BY
SUNDAY NIGHT DURING WHICH TIME THE MID-LEVEL FLOW BECOMES
WESTERLY...THEN NORTHWESTERLY BY EARLY SUNDAY. THIS FLOW MAINTAINS
ITSELF THROUGH THE MIDDLE OF NEXT WEEK AS THE MID-LEVEL LOW DRIFTS
SLOWLY TOWARD THE CANADIAN COAST.

MEANWHILE...AT THE SURFACE...A COLD FRONT IS EXPECTED TO MOVE
ACROSS THE CWA FRI NIGHT...PUSHING ANY LINGERING PRECIPITATION OFF
THE COAST BY SATURDAY MORNING. GENERALLY DRY WEATHER IS EXPECTED
THROUGH THE WEEKEND AS HIGH PRESSURE NUDGES NORTH FROM THE
TENNESSEE RIVER VALLEY. HOWEVER...WITH COOLER AIR ALOFT...A FEW
SHOWERS CANNOT BE RULED OUT OVER THE NORTHERN PORTIONS OF THE
CWA...ESPECIALLY SAT AFTERNOON AND EVENING. SUN AND MON LOOK TO BE
VERY NICE DAYS AS HIGH PRESSURE MOVES SLOWLY EAST TO THE SOUTHERN
APPALACHIANS, WITH NEAR NORMAL TEMPS EXPECTED ON SUNDAY AND SLIGHT
ABOVE NORMAL TEMPS ON MONDAY. THEN CLOUDS WILL BE ON THE INCREASE
LATE MONDAY NIGHT INTO TUESDAY AS A COLD FRONT APPROACHES FROM THE
NORTH AND WEST. MOISTURE WITH THIS FRONT IS LIMITED AND SOME OF
THE MODELS SUGGEST LITTLE IF ANY ASSOCIATED PRECIPITATION, SO
NOTHING HAS BEEN PLACED IN THE GRIDS THIS FAR OUT. THURSDAY COULD
BE A NICE BUT COOL DAY AS HIGH PRESSURE NUDGES IN FROM THE NORTH.

&&

.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS WILL CONTINUE TO DETERIORATE AS A WARM FRONT APPROACHES
FROM THE SOUTH AND A BAND OF SHOWERS APPROACHES FROM THE WEST.
SOUTHEAST SURFACE WINDS OVERNIGHT WILL BRING INCREASING MOISTURE
AND UPSLOPE FLOW N/W OF PHL. MVFR CONDS ARE EXPECTED...LOWERING
TO IFR. SHOWERS ARE EXPECTED THROUGH MID MORNING FRIDAY...BUT THE
HEAVIEST ACTIVITY IS EXPECTED AROUND 3AM TO 6AM...GIVE OR TAKE A
COUPLE OF HOURS. ISOLD T-STMS CANNOT BE RULED OUT BUT THE PROB
ATTM DOES NOT SEEM GREAT ENOUGH TO MENTION IN THE TAFS. IFR
CONDS...ESPECIALLY LOW CIGS...ARE LIKELY TO PERSIST THROUGH MUCH OF
FRIDAY MORNING. IMPROVEMENT SHOULD BEGIN LATE MORNING WITH VFR
CONDS RETURNING BY EARLY/MID AFTERNOON AS THE WARM FRONT MOVES ON
TO THE NORTH.

OUTLOOK...
FRIDAY NIGHT...MOSTLY VFR. A SOUTHERLY WIND AROUND 10 KT MAY
SHIFT TO THE WEST LATE AT NIGHT OR EARLY SATURDAY MORNING.

SATURDAY...MOSTLY VFR. SOUTHWEST TO WEST WINDS AROUND 10 KNOTS
EARLY SATURDAY BECOMING NORTHWEST. A FEW BRIEF SHOWERS CANNOT BE
RULED OUT NORTH AND WEST OF KPHL.

SUNDAY AND MONDAY...VFR WITH WEST TO NORTHWEST WINDS NEAR 10
KNOTS.

TUESDAY...MOSTLY VFR WITH SOUTH WINDS NEAR 10 KNOTS.

&&

.MARINE...
A DEVELOPING SOUTHEASTERLY FLOW WILL BRING INCREASING WIND
SPEEDS. ALSO, WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD BE MAINLY 5
OR 6 FEET. SMALL CRAFT CONDITIONS ARE EXPECTED THROUGH FRIDAY AND
FRIDAY EVENING ON OUR OCEAN WATERS, AND THIS SCA MAY NEED TO BE
EXTENDED IN TIME INTO SATURDAY. THE SCA FOR DEL BAY WILL END AT
400 AM.

OUTLOOK...
HIGH PRESSURE BUILDING IN FROM THE SOUTH AND SOUTHWEST BEGINNING
SATURDAY. ANOTHER FRONT MAY CROSS THE WATERS LATE TUESDAY OR EARLY
WEDNESDAY...FOLLOWED BY MORE HIGH PRESSURE FOR LATE WEDNESDAY AND
THURSDAY. SCA CONDITIONS SHOULD WIND DOWN EARLY SATURDAY...THEN
SUB-SCA CONDITIONS ARE EXPECTED FOR THE REST OF THE OUTLOOK
PERIOD.

&&

.TIDES/COASTAL FLOODING...
EVEN THOUGH THE NEW MOON OCCURRED ON MONDAY, ASTRONOMICAL TIDES
REMAIN HIGH. TIDAL ANOMALIES ALONG THE OCEAN FRONT AT THE TIME OF
HIGH TIDE LATE THIS MORNING WERE ONE-QUARTER FOOT OR LESS, WITH
MINOR FLOOD LEVELS JUST BARELY REACHED IN A FEW SPOTS. THE NEXT
HIGH TIDE ALONG THE OCEAN FRONT, WHICH OCCURS WITHIN AN HOUR OR
TWO OF MIDNIGHT, IS THE LOWER OF THE TWO HIGH TIDES, SO NO
PROBLEMS ARE EXPECTED.

TIDAL ANOMALIES IN THE DELAWARE BAY AND CHESAPEAKE BAY ARE
RUNNING HIGHER...BETWEEN ONE-HALF FOOT AND ONE FOOT ABOVE NORMAL.
RIGHT NOW WE THINK WATER LEVELS MAY JUST TOUCH THE MINOR FLOODING
LEVEL IN A FEW SPOTS ALONG THE TIDAL DELAWARE RIVER FROM
PHILADELPHIA TO TRENTON BECAUSE OF THESE ANOMALIES AND A SOUTHERLY
FLOW UP THE BAY. RIGHT NOW NO STATEMENTS WILL BE ISSUED, BUT WE'LL
KEEP AN EYE ON THE SITUATION. WATER LEVELS ON THE CHESAPEAKE BAY
SHOULD REMAIN JUST BELOW ESTABLISHED FLOOD LEVELS.

THE HIGH TIDE AROUND LATE MORNING ON FRIDAY...BOTH ON THE OCEAN
FRONT AND DELAWARE BAY...MAY APPROACH MINOR FLOOD LEVELS IN A FEW
SPOTS AS THE SOUTHERLY FLOW MAINTAINS POSITIVE DEPARTURES. RIGHT
NOW IT LOOKS LIKE CHESAPEAKE BAY...ALTHOUGH RUNNING HIGH...SHOULD
REMAIN BELOW MINOR FLOOD LEVELS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     ANZ430-431.

&&

SYNOPSIS...MIKETTA
NEAR TERM...IOVINO
SHORT TERM...KLINE
LONG TERM...MIKETTA
AVIATION...AMC/MIKETTA
MARINE...KLINE/MIKETTA
TIDES/COASTAL FLOODING...MIKETTA
Hazardous weather outlook, Oct 18, 3:44 PM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT THU OCT 18 2012

DEZ001-MDZ008-NJZ001-007>010-012>027-PAZ054-055-060>062-067>071-
191945-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
344 PM EDT THU OCT 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-191945-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
344 PM EDT THU OCT 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-191945-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
344 PM EDT THU OCT 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-191945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 PM EDT THU OCT 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 19, 12:48 AM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1248 AM EDT FRI OCT 19 2012

PAZ054-060-061-190530-
BERKS PA-CARBON PA-LEHIGH PA-
1248 AM EDT FRI OCT 19 2012

...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF BERKS...CARBON AND
LEHIGH COUNTIES...

AT 1245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS WESTERN BERKS COUNTY...MOVING NORTHEAST
AT 45 MPH.

LOCAL WIND GUSTS UP TO 35 MPH ARE POSSIBLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...STAY
INDOORS.

HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

LAT...LON 4054 7622 4058 7606 4058 7602 4065 7599
      4074 7577 4084 7592 4091 7600 4099 7583
      4101 7573 4087 7551 4086 7551 4035 7603
      4051 7623

FORECASTER: GORSE
Special weather statement, Oct 19, 1:30 AM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 AM EDT FRI OCT 19 2012

PAZ054-060>062-190615-
BERKS PA-CARBON PA-LEHIGH PA-NORTHAMPTON PA-
130 AM EDT FRI OCT 19 2012

...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WILL AFFECT
BERKS...CARBON...LEHIGH AND NORTHAMPTON COUNTIES...

AT 125 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING ACROSS
CENTRAL BERKS COUNTY. SOME ADDITIONAL THUNDERSTORMS WERE MOVING
ACROSS CARBON COUNTY. THIS ACTIVITY IS MOVING NORTHEASTWARD AT
40 MPH.

THE LINE OF HEAVY SHOWERS AND THUNDERSTORMS WILL BE NEAR
TRESCKOW...WEST READING...TEMPLE...READING AROUND 135 AM...BEAVER
MEADOWS...MOUNT PENN...LENHARTSVILLE...LANSFORD AROUND 140
AM...WANAMAKERS AND NEW MAHONING AROUND 145 AM.

LOCAL WIND GUSTS UP TO 35 MPH ARE POSSIBLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

LAT...LON 4110 7561 4096 7555 4094 7557 4090 7553
      4054 7539 4019 7596 4027 7609 4057 7608
      4059 7602 4065 7599 4074 7577 4091 7600
      4101 7575 4108 7578 4113 7570 4114 7567

FORECASTER: GORSE
Special weather statement, Oct 19, 2:00 AM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 AM EDT FRI OCT 19 2012

PAZ054-055-060>062-190645-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
200 AM EDT FRI OCT 19 2012

...A LINE OF HEAVY SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
BERKS...CARBON...LEHIGH...MONROE AND NORTHAMPTON COUNTIES...

AT 155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF LEHIGHTON TO 15 MILES WEST OF ALLENTOWN TO 7
MILES SOUTH OF READING...MOVING NORTHEAST AT 35 MPH.

LOCAL WIND GUSTS UP TO 35 MPH ARE POSSIBLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE. MOVE INDOORS
IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN IS OCCURRING WITH THIS LINE...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

LAT...LON 4117 7518 4063 7519 4043 7550 4044 7553
      4037 7559 4017 7594 4055 7584 4070 7585
      4074 7577 4079 7585 4097 7586

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 12:48 AM EDTSpecial Weather StatementPHICarbon42 min
Oct 19, 1:30 AM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh45 min
Oct 19, 2:00 AM EDTSpecial Weather StatementPHICarbon, Lehigh, Monroe, Northampton45 min
Oct 19, 4:15 AM EDTCoastal Flood StatementPHIDelaware, Philadelphia14 hr

Nearby

Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.